RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2005, Volume 12, Number 3, Pages 32–47 (Mi da70)  

This article is cited in 12 scientific papers (total in 12 papers)

Sufficient conditions for the 2-distance $(\Delta+1)$-colorability of planar graphs with girth 6

O. V. Borodina, A. O. Ivanovab, T. K. Neustroevab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
b Yakutsk State University

Full text: PDF file (277 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 519.71
Received: 22.12.2004
Revised: 13.06.2005

Citation: O. V. Borodin, A. O. Ivanova, T. K. Neustroeva, “Sufficient conditions for the 2-distance $(\Delta+1)$-colorability of planar graphs with girth 6”, Diskretn. Anal. Issled. Oper., Ser. 1, 12:3 (2005), 32–47

Citation in format AMSBIB
\Bibitem{BorIvaNeu05}
\by O.~V.~Borodin, A.~O.~Ivanova, T.~K.~Neustroeva
\paper Sufficient conditions for the 2-distance $(\Delta+1)$-colorability of planar graphs with girth 6
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2005
\vol 12
\issue 3
\pages 32--47
\mathnet{http://mi.mathnet.ru/da70}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2197792}
\zmath{https://zbmath.org/?q=an:1249.05113}


Linking options:
  • http://mi.mathnet.ru/eng/da70
  • http://mi.mathnet.ru/eng/da/v12/s1/i3/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Borodin, A. O. Ivanova, T. K. Neustroeva, “Predpisannaya $(p,q)$-raskraska razrezhennykh ploskikh grafov”, Sib. elektron. matem. izv., 3 (2006), 355–361  mathnet  mathscinet  zmath
    2. O. V. Borodin, A. O. Ivanova, T. K. Neustroeva, “Dostatochnye usloviya minimalnoi $2$-distantsionnoi raskrashivaemosti ploskikh grafov s obkhvatom $6$”, Sib. elektron. matem. izv., 3 (2006), 441–450  mathnet  zmath
    3. O. V. Borodin, A. O. Ivanova, “List 2-distance $(\Delta+2)$-coloring of planar graphs with girth 6 and $\Delta\ge24$”, Siberian Math. J., 50:6 (2009), 958–964  mathnet  crossref  mathscinet  isi
    4. Borodin O.V., Ivanova A.O., “2-distance (Delta+2)-coloring of planar graphs with girth six and Delta >= 18”, Discrete Math, 309:23–24 (2009), 6496–6502  crossref  mathscinet  zmath  isi  elib  scopus
    5. Borodin O.V., Ivanova A.O., “List 2-distance (Delta+2)-coloring of planar graphs with girth six”, European J Combin, 30:5 (2009), 1257–1262  crossref  mathscinet  zmath  isi  elib  scopus
    6. A. O. Ivanova, “Predpisannaya 2-distantsionnaya $(\Delta+1)$-raskraska ploskikh grafov s obkhvatom ne menee 7”, Diskretn. analiz i issled. oper., 17:5 (2010), 22–36  mathnet  mathscinet  zmath
    7. O. V. Borodin, A. O. Ivanova, “Injective $(\Delta+1)$-coloring of planar graphs with girth 6”, Siberian Math. J., 52:1 (2011), 23–29  mathnet  crossref  mathscinet  isi
    8. O. V. Borodin, A. O. Ivanova, “2-distance 4-coloring of planar subcubic graphs”, J. Appl. Industr. Math., 5:4 (2011), 535–541  mathnet  crossref  mathscinet  zmath
    9. Borodin O.V., Ivanova A.O., “List injective colorings of planar graphs”, Discrete Math, 311:2–3 (2011), 154–165  crossref  mathscinet  zmath  isi  elib  scopus
    10. Ivanova A.O., “2-granevaya 4-raskrashivaemost ploskikh grafov s obkhvatom ne menee 22”, Matematicheskie zametki YaGU, 18:2 (2011), 52–63  zmath  elib
    11. Borodin O.V., Ivanova A.O., “List 2-facial 5-colorability of plane graphs with girth at least 12”, Discrete Math, 312:2 (2012), 306–314  crossref  mathscinet  zmath  isi  elib  scopus
    12. Bu Yu. Yan X., “List 2-Distance Coloring of Planar Graphs”, J. Comb. Optim., 30:4, SI (2015), 1180–1195  crossref  mathscinet  zmath  isi  elib  scopus
  • Дискретный анализ и исследование операций
    Number of views:
    This page:287
    Full text:77
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020